# SDR DHL9872138D

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Panel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LOWER FWD CARGO COMPT RT FLOOR TO SIDE WALL PANEL CRACKED  BS 720 STR 26.  INSTALLED PANEL PER SRM 51-10-1, 2' X 1'.  N/R 3130.
